# SDR OZCA20141119004

- Difficulty date: November 19, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N671BC
- Make and model: Saab SF340A
- Aircraft serial: 340A084
- Aircraft time: 48,343 hours, 54,114 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Part serial: A1622
- Condition: Inoperative
- Location: Cargo Bay
- Part time: 1,543 hours, 752 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED DUE TO CARGO SMOKE INDICATION.  AFTER TROUBLESHOOTING, FOUND ZONE A CARGO SMOKE DETECTOR INOPERATIVE.  R & R ZONE A CARGO SMOKE DETECTOR IAW MM CHAPTER 26.  OPERATIONS CHECKED OK.
